Home > Journals > Italian Journal of Dermatology and Venereology > Past Issues > Giornale Italiano di Dermatologia e Venereologia 2020 August;155(4) > Giornale Italiano di Dermatologia e Venereologia 2020 August;155(4):505-6

CURRENT ISSUE
 

JOURNAL TOOLS

eTOC
To subscribe
Submit an article
Recommend to your librarian
 

ARTICLE TOOLS

Publication history
Reprints
Permissions
Cite this article as
Share

 

LETTERS TO THE EDITOR   

Giornale Italiano di Dermatologia e Venereologia 2020 August;155(4):505-6

DOI: 10.23736/S0392-0488.18.06022-4

Copyright © 2018 EDIZIONI MINERVA MEDICA

language: English

Gynecomastia following isotretinoin treatment: a rare endocrine side effect

Bruno GUALTIERI 1 , Andrea INGEGNERI 2, Andrea CHIRICOZZI 3, Marco ROMANELLI 2

1 Dermatology Unit, “Santi Giovanni e Paolo” Hospital, Venice, Italy; 2 Department of Dermatology, University of Pisa, Pisa, Italy; 3 Institute of Dermatology, Catholic University, Fondazione Policlinico Universitario A. Gemelli IRCCS, Rome, Italy



top of page